Friday, September 19, 2008
When I was getting ready to start my second round of chemotherapy, Taxotere, my oncologist told me most people had an easier time with it than the adromycin/cytoxin I had been given for the first round. However, joint pain or stiffness is a common side effect.
I had my last Taxotere treatment at the end of November 2005 and it wasn't until late February or early March of 2006 that I didn't need a steaming hot shower to loosen up enough to walk half way normal. Still, I have dealt with a certain degree of stiffness ever since.
After the chemo I was put on Tamoxifen. When my estrogen levels finally came down following the removal of my ovaries last year I was switched to Arimidex. One of its side effects is joint pain or stiffness. Mornings and late evenings are the worst, making my fingers hard to manipulate.
So this is my new Arimindex prescription:
Crossposted at Mothers With Cancer
Labels: breast cancer, humor
Mused by Jenster ::
5:51 PM ::
8 People musing:
Post / Read Comments